# SDR DALA2023122110455

- Difficulty date: December 19, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 74,172 hours, 29,823 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0117377) PANEL BREAK AT STA 540 CABIN FLOOR AREA IS CRACKED BETWEEN BL0-RBL22. REMOVED AND REPLACED PANEL BREAK AT STA 540 BL0-RBL22 IAW BOEING 737-800 SRM 51-40-02.
